# SDR 2007UALA02757

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 45,446 hours, 16,141 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Feed
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FUEL FEED SYSTEM INOPERATIVE.    FAULTY LOW LEVEL FUEL SENSORS IN RT WING TANK CAUSING LOGIC FAULT IN FQIC. REPLACED TWO LOW LEVEL SENSORS IN RT WING TANK.
